# SDR FDEA202412041774

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777
- Aircraft serial: 41439
- Aircraft time: 47,469 hours, 7,806 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS NOTIFIED ENROUTE THAT PER MEL RESTRICTION  THE AFT BELLY POSITION A3L WAS LOADED 736 POUNDS OVER THE MEL RESTRICTION.  LOWER DECK CARGO RESTRAINING SYSTEM INSPECTION.  ACCOMPLISHED IAW AMM 25-58-00-6 REV 101.5.  THE CARGO GUIDES AND RESTRAINTS ARE INSTALLED AND LOCKED TO THE SEAT TRACKS AND/OR FLOOR FITTINGS.    - THE CARGO GUIDES AND RESTRAINTS ARE OPS SMOOTHLY AND FREELY THE CARGO GUIDES AND RESTRAINTS ARE NOT BROKEN.  GROUND HANDLING COMPANY SWAPPED BETWEEN AKE A3L AND AKE A3R.
